Alert archive / North Carolina / Small Craft Advisories in 2016

Small Craft Advisory 40, NWS Wilmington, NC

October 4, 2016

NWS Wilmington, NC issued this small craft advisory at Oct 4, 2016, 3:53 AM EDT. It took effect at Oct 4, 2016, 2:00 PM EDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2016, 3:53 AM EDT (07:53 UTC)
In effect from
Oct 4, 2016, 2:00 PM EDT
Expired
Oct 6, 2016, 10:20 AM EDT
In force
44 hr
Issued by
NWS Wilmington, NC

The text

As transmitted.

684 
WHUS72 KILM 040753
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
353 AM EDT TUE OCT 4 2016

AMZ250-252-254-256-042000-
/O.NEW.KILM.SC.Y.0040.161004T1800Z-161006T1000Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
353 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM EDT THURSDAY.

* WINDS...NORTHEAST 20 TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REK
7 follow-up statements
686 
WHUS72 KILM 041754
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
154 PM EDT TUE OCT 4 2016

...ADVISORY FOR ELEVATED SEAS THIS WEEK WILL BECOME DANGEROUS
LATE IN THE WEEK THROUGH THE WEEKEND DUE TO MATTHEW...

AMZ250-252-254-256-050200-
/O.CON.KILM.SC.Y.0040.161004T1800Z-161006T1000Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
154 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS...NORTHEAST 15 TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

8
383 
WHUS72 KILM 050440
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1240 AM EDT WED OCT 5 2016

...ADVISORY FOR ELEVATED SEAS THIS WEEK DUE TO MATTHEW...

AMZ250-252-254-256-052000-
/O.CON.KILM.SC.Y.0040.000000T0000Z-161006T1000Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1240 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS...NORTHEAST 20 TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
746 
WHUS72 KILM 051038
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
638 AM EDT WED OCT 5 2016

...ADVISORY FOR ELEVATED SEAS THIS WEEK DUE TO MATTHEW...

AMZ250-252-254-256-052000-
/O.EXT.KILM.SC.Y.0040.000000T0000Z-161007T1000Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
638 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...NORTHEAST 20 TO 25 KT.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
023 
WHUS72 KILM 051736
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
136 PM EDT WED OCT 5 2016

...ADVISORY FOR LARGE SEAS DUE TO STRONG NORTHEAST WINDS...

AMZ250-252-254-256-061000-
/O.CON.KILM.SC.Y.0040.000000T0000Z-161007T1000Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
136 PM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...NORTHEAST 20 TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

8
643 
WHUS72 KILM 060327
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1127 PM EDT WED OCT 5 2016

AMZ250-252-254-256-061200-
/O.CON.KILM.SC.Y.0040.000000T0000Z-161007T1000Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1127 PM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET...UP TO 8 FT ACROSS THE OUTER WATERS OFF CAPE
  FEAR AND ROMAIN RESPECTIVELY. DOMINATING PERIODS IN THE 7 TO 8
  SECOND RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DCH
660 
WHUS72 KILM 060759
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
359 AM EDT THU OCT 6 2016

AMZ250-252-254-256-062000-
/O.EXT.KILM.SC.Y.0040.000000T0000Z-161007T2200Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
359 AM EDT THU OCT 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS...NORTHEAST 20 TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

9
934 
WHUS72 KILM 061420
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1020 AM EDT THU OCT 6 2016

...TROPICAL STORM WATCH IN EFFECT...

AMZ250-252-254-256-070230-
/O.CAN.KILM.SC.Y.0040.000000T0000Z-161007T2200Z/
/O.NEW.KILM.TR.A.1013.161006T1420Z-000000T0000Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1020 AM EDT THU OCT 6 2016

...TROPICAL STORM WATCH IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A TROPICAL
STORM WATCH...WHICH IS IN EFFECT. THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED.

HURRICANE MATTHEW WILL MOVE UP THE COAST OVER THE WEEKEND. IT'S
CLOSEST APPROACH TO THE CAPE FEAR REGION WILL BE SATURDAY. THE
SYSTEM IS EXPECTED TO PASS BY AT A DISTANCE OF APPROXIMATELY 80
MILES FROM THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WATCH MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE
POSSIBLE DUE TO A TROPICAL STORM WITHIN 48 HOURS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Oct 4, 3:26 AM EDT, 27 minutes earlier.

Area forecast discussion, Oct 4, 3:26 AM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
326 AM EDT Tue Oct 4 2016

.SYNOPSIS...
High pressure will continue to extend down from the
northeast...maintaining dry weather across the area through
Wednesday. Powerful hurricane Matthew will move through the
Bahamas Wednesday and Thursday, and is forecast to pass quite
close to the Carolina coast Friday night through Saturday. Strong
winds, heavy rain, and dangerous beach and marine conditions will
occur with this forecast track. Matthew should move away from the
area early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 300 AM Tuesday...Despite possible impacts from Hurricane
Matthew looming on the horizon, we can expect a relatively
pleasant day and night as high pressure to the north keeps up a
steady northeast flow. Model soundings show dry low levels that
will limit precip to a few stray showers scraping the coast. A
consensus of guidance has highs of right around 80 for most
places, with lows in the lower to mid 60s.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 300 AM Tuesday...Northeast flow will continue through the
period with high pressure anchored to the north and Hurricane
Matthew steadily advancing from the south. Other than an enhanced
rip current risk at the beaches, do not expect any dangerous
impacts from Matthew for the short term. A dry column on Wednesday
will keep convection at bay except for isolated showers grazing
the coast. Precip chances increase on Thursday, especially near
the coast, as deep layer moisture advects in. &&

.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 300 AM Tuesday...Models are coming into much better
agreement with forecast of Hurricane Mathew through Fri.
Unfortunately, the latest tracks continue with a westward trend
and show Mathew hugging the southeast coast Fri through Sat. The
Canadian continues to the be the fastest with GFS following behind
and then the ECMWF with main effects of strong, possibly hurricane
force winds, heavy rain and dangerous surf with possibly
devastating coastal impacts. The official forecast track from the
National Hurricane Center as of 200 AM Tuesday, has the center of
Matthew south of the tip of Cape Fear Saturday aftn. On this
current track, the forecast area will remain on the west side of
the storm with mainly tropical storm force winds affecting the
area

The powerful on shore push will continue on the north side of the
storm through Fri creating increasingly dangerous surf conditions.
Overall, if current forecast track holds, expect the coastal
impacts to be followed by pounding rain and increased flooding
potential plus strong storm force winds across the area through
much of Fri and Saturday. The faster GFS solution dries Mathew out
faster with a deep dry northerly flow and increased subsidence on
the back end of the storm as it lifts off to the north to
northeast later on Sunday through Monday.

Uncertainty remains with the track and intensity of Matthew,
and we will need to continue to closely monitor this system.
Overall forecast will be , with isolated showers possible along
the coast each day, with the potential for widespread rainfall
towards the weekend as a result of Matthew.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
As of 06Z...Expect mainly VFR conditions through the TAF period as
high pressure ridges down the coast.  East to northeast winds will
remain light and variable through the period but will begin to
increase and become gusty overnight Wed as the gradient tightens
between Hurricane Mathew in the Bahamas and high pressure extending
down into the Carolinas from the north.

EXTENDED OUTLOOK...VFR. Increasing chances for showers coastal
terminals Thurs. Reduced flight restrictions due to low
clouds/rain/breezy and gusty winds are possible Friday through
Saturday as Hurricane Matthew tracks along or near the Southeast
U.S. coast.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 300 AM Tuesday...A tightening gradient between high
pressure to the north and Hurricane Matthew well to the south has
prompted the issuance of a Small Craft Advisory for this afternoon
and tonight. Winds and seas will gradually increase through the
period, with NE winds gusting up to around 25 kts starting this
afternoon and seas building up to 4 to 6 ft tonight.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 300 AM Tuesday...Expect small craft advisory criteria to be
met through the short term as marine conditions gradually
deteriorate in advance of Hurricane Matthew. NE winds will
increase to 20 to 25 kts early in the period with seas building as
high as 7 to 9 ft Thursday night.

LONG TERM /FRIDAY THROUGH SATURDAY/...
As of 300 AM Tuesday...Hurricane Mathew will affect the Carolina
coastal waters Friday through Saturday. Initially the strong on
shore push of E-NE winds on Friday will come around to a more
northerly direction through Saturday as storm moves over or near
the coastal waters from south to north. Should see at least tropical
storm conditions Friday into Saturday with current official NHC
forecast. Expect seas to increase to 7 to 15 ft on Friday with
increasing on shore winds and large swells reaching the waters
from the south out ahead of Mathew. There is still uncertainty in
the track and intensity of Hurricane Matthew. Therefore continue
to monitor the forecast closely for updates.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

NEAR TERM...REK
SHORT TERM...REK
LONG TERM...RGZ
AVIATION...RGZ
Hazardous weather outlook, Oct 3, 9:57 PM EDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
957 PM EDT MON OCT 3 2016

NCZ087-096-SCZ017-023-024-032-033-039-041100-
ROBESON-BLADEN-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-
957 PM EDT MON OCT 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HURRICANE MATTHEW IS FORECAST TO MOVE QUITE NEAR THE COAST OF
SOUTH AND NORTH CAROLINA SATURDAY. ALTHOUGH THE WORST CONDITIONS
SHOULD REMAIN EAST, HEAVY RAIN AND STRONG WINDS MAY DEVELOP. STAY
UPDATED WITH THE LATEST FORECASTS ON HURRICANE MATTHEW THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-041100-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
957 PM EDT MON OCT 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HURRICANE MATTHEW IS FORECAST TO MOVE QUITE NEAR THE COAST OF
SOUTH AND NORTH CAROLINA SATURDAY. WINDS SHOULD STEADILY INCREASE
TO 25 KNOTS AHEAD OF THE STORM THURSDAY AND FRIDAY, WITH SEA
HEIGHTS BUILDING OVER 10 FEET BY THURSDAY NIGHT. WINDS COULD REACH
HURRICANE FORCE SATURDAY. THIS IS LIKELY TO BE A HIGH IMPACT
MARINE WEATHER EVENT EVEN IF THE STORM'S CENTER MISSES THE COASTAL
WATERS. MARINERS SHOULD KEEP UP WITH THE LATEST FORECASTS ON
HURRICANE MATTHEW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ099-105>110-SCZ053>056-041100-
COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-INLAND HORRY-
COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
957 PM EDT MON OCT 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HURRICANE MATTHEW IS FORECAST TO MOVE QUITE NEAR THE COAST OF
SOUTH AND NORTH CAROLINA SATURDAY. DAMAGING WINDS, FLOODING
RAINFALL, AND STORM SURGE FLOODING MAY DEVELOP. STAY UPDATED WITH
THE LATEST FORECASTS ON HURRICANE MATTHEW THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

9

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 7:06 AM EDTRiver Flood WarningILMRobeson9 hr
Oct 4, 4:57 PM EDTBeach Hazards StatementILMNew Hanover, Pender51 hr

Nearby

Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.